Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
|Emma* - Tue Oct 10, 2006 11:32 am||
hi; I have a question I am taking birth control pills and I'm quite certain I've taken them all correctly and I had my period last week. I just started my new pack and I'm on the 5th active pill. However the other day i noticed a light pinkish type of bleeidng and then a couple days later i noticed the same thing when i went to the washroom. So the questions I have is
1) why could this be happening and is it normal?
2) Coulld this be implantation bleeding?
3)would it be to early to get implantation bleeding 9-10 days after sex?
|Theresa Jones, RN - Mon Oct 23, 2006 3:03 am||
Light spotting may sometimes occur while taking birth control medications. If this would persist or become problematic it would be suggested that you notify your physician for an evaluation.
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.